# SDR DALA2018040502302

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 79,751 hours, 36,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT DISARM.   FOUND PLASTIC BOTTLE CAP IN AFT DOOR GIRT BAR RECEPTACLE AREA.  RMVD CAP. 3R DOOR ARM/DISARM NORMAL.
